# SDR DALA2017072905772

- Difficulty date: July 28, 2017
- Submitted: July 30, 2017
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 75,931 hours, 34,921 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR43 KEEL BEAM FWD HINGE FITTING, RT MLG DOOR FOUND OUT OF ROUND HOLES AIRCRAFT SIDE COMMON TO RT MLG UPPER ACTUATOR FITTINGS. HOLES MARKED AS 4,5,6,7,9,10,11,12, COMPLIED WITH PRI'S 560120-14AD REV A REV 1 THRU 6. REPAIRED REF ERA 560120-14AD REV A.
